# SDR DLM88960919

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Condition: Failed
- Location: Center Pedestal
- Component: SS092200010
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, HAD LANDING GEAR WARNING WITH GEAR RAISED.  REPLACED RIGHT THROTTLE SWITCH PACK DUE TO SWITCH 320 FAILED.  SYSTEM CHECKS GOOD PER M/M.
